Illinois Journal of Mathematics

Wild categories of periodic modules

Jon F. Carlson and Alfredo Jones

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 32, Issue 3 (1988), 557-561.

Dates
First available: 19 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255989005

Mathematical Reviews number (MathSciNet)
MR947046

Zentralblatt MATH identifier
0664.20005

Subjects
Primary: 20C20: Modular representations and characters
Secondary: 20J06: Cohomology of groups

Citation

Carlson, Jon F.; Jones, Alfredo. Wild categories of periodic modules. Illinois Journal of Mathematics 32 (1988), no. 3, 557--561. http://projecteuclid.org/euclid.ijm/1255989005.


Export citation